Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Separation of zeros of the Riemann zeta-function


Author: R. Sherman Lehman
Journal: Math. Comp. 20 (1966), 523-541
MSC: Primary 65.25
DOI: https://doi.org/10.1090/S0025-5718-1966-0203909-5
MathSciNet review: 0203909
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. H. Lehmer, "On the roots of the Riemann zeta-function," Acta Math., v. 95, 1956, pp. 291-298. MR 19, 121. MR 0086082 (19:121a)
  • [2] D. H. Lehmer, "Extended computation of the Riemann zeta-function," Mathematika, v. 3, 1956, pp. 102-108. MR 19, 121. MR 0086083 (19:121b)
  • [3] N. A. Meller, "Computations connected with the check of Riemann's hypothesis," Dokl. Akad. Nauk SSSR, v. 123, 1958, p. 246-248. (Russian) MR 20 #6396. MR 0099960 (20:6396)
  • [4] E. C. Titchmarsh, "The zeros of the Riemann zeta-function," Proc. Roy. Soc. London, v. 151, 1935, p. 234-255; v. 157, 1936, p. 261-263. MR 0020595 (8:567f)
  • [5] A. M. Turing, "Some calculations of the Riemann zeta-function," Proc. London Math. Soc., 3, v. 3, 1953, pp. 99-117. MR 14, 1126. MR 0055785 (14:1126e)
  • [6] C. B. Haselgrove & J. C. P. Miller, Tables of the Riemann Zeta-Function, Royal Society Mathematical Tables, Vol. 6, Cambridge University Press, New York, 1960. MR 22 #8679. MR 0117905 (22:8679)
  • [7] National Bureau of Standards, Table of Natural Logarithms, Vol. I, New York, 1941. MR 2, 366.
  • [8] E. C. Titchmarsh, The Theory of the Riemann Zeta-Function, Oxford Univ. Press, New York, 1951. MR 13, 741. MR 0046485 (13:741c)
  • [9] E. C. Titchmarsh, The Theory of Functions, Oxford Univ. Press, New York, 1939.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1966-0203909-5
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society